# SDR IPXA2014051982975

- Difficulty date: May 17, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 60B1002827
- Part serial: 07260H9455
- Condition: Arced
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CAPTAIN`S  FORWARD WINDOW HAD SMOKE AND SPARKS.  REPLACED L-1 WINDSHIELD.
